# SDR QMLA2020012815205

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N136DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0578
- Aircraft time: 4,904 hours, 18,856 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED HEAVY MAINTENANCE EVENT, THE MECHANIC FOUND A SMALL CRACK ON THE LH SIDE OF THE TAILBOOM, JUST FORWARD OF THE LEADING EDGE OF THE HORIZONTAL STABILIZER. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME WHILE THIS CRACK IS REPAIRED PER OEM/MANUFACTURER APPROVAL. ***
